# SDR F3LA99078

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Part number: 65C313305
- Condition: Out Of Limits
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED EXCESSIVE PLAY IN LEFT MLG FORWARD TRUNNION BEARING, OUT OF LIMITS AT .052.  MAINTENANCE REPLACED LEFT MLG FORWARD TRUNNION BEARING PER MM 32-11-11A AND WORK CARD 7-7006.  (M)
